Moving lemma for additive higher Chow groups

Cited 20 time in webofscience Cited 0 time in scopus
  • Hit : 453
  • Download : 0
We study additive higher Chow groups with several modulus conditions. Apart from exhibiting the validity of all known results for the additive Chow groups with these modulus conditions, we prove the moving lemma for them: for a smooth projective variety X and a finite collection W-o of its locally closed algebraic subsets, every additive higher Chow cycle is congruent to an admissible cycle intersecting properly all members of W-o times faces. This is the additive analogue of the moving lemma for the higher Chow groups studied by S. Bloch and M. Levine. As an application, we prove that any morphism from a quasiprojective variety to a smooth projective variety induces a pull-back map of additive higher Chow groups. More important applications of this moving lemma are derived in two separate papers by the authors.
Publisher
MATHEMATICAL SCIENCE PUBL
Issue Date
2012
Language
English
Article Type
Article
Keywords

ALGEBRAIC CYCLES; MIXED MOTIVES

Citation

ALGEBRA & NUMBER THEORY, v.6, no.2, pp.293 - 326

ISSN
1937-0652
URI
http://hdl.handle.net/10203/103878
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 20 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0